Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Not necessarily it Phillipa

Posted by gardenergirl on September 5, 2006, at 22:09:24

In reply to Re: Weight Gain doesn't happen for everyone, posted by Phillipa on September 5, 2006, at 21:59:32

> Yeah l0 years later all the SSRI's SSNRI, a coupld of TCA's and no weight gain. I excercise though. Maybe that's why? Love Phillipa

I'm glad for you that you don't have to deal with weight gain as a consequence of taking psychotropic medications. It can be quite distressing. Some folks gain weight from medications no matter how much exercise they do. As Racer said above, sometimes metabolism changes. It's not just habits.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:683389
URL: http://www.dr-bob.org/babble/20060901/msgs/683518.html